Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Galois theory on the line in nonzero characteristic


Author: Shreeram S. Abhyankar
Journal: Bull. Amer. Math. Soc. 27 (1992), 68-133
MSC (2000): Primary 12F10; Secondary 14H30, 20D06
DOI: https://doi.org/10.1090/S0273-0979-1992-00270-7
MathSciNet review: 1118002
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 12F10, 14H30, 20D06

Retrieve articles in all journals with MSC (2000): 12F10, 14H30, 20D06


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1992-00270-7
Article copyright: © Copyright 1992 American Mathematical Society